Sign in to follow this  
Followers 0
Had enough

ireegat

2 posts in this topic

My partner quit adderall for 2 years after a steroid addiction. For the last 9 months, he has been “dabbling.” He doesn’t have easy access to the stuff, but whenever he does, he cannot resist getting a few pills and binging for 3-4 days, usually with little to no sleep, and lsometimes psychotic breakdowns. There is always an excuse, a work project, blah blah. 

2 people like this

Share this post


Link to post
Share on other sites

hi @Had enough

i'm sorry to hear that. it's good that he doesn't currently have access, but we all know how easy it is to get access. this is the most insidious thing about Adderall (and many drugs) - you can't unknow the feeling that it brings. even if he doesn't feel addicted again yet, what he's doing by "dabbling" is re-opening pathways for pleasure seeking.

i think the strongest thing you can do in this situation is remind him why he quit in the first place. gl and stay strong (:

2 people like this

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now
Sign in to follow this  
Followers 0